MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK RX OTW LIMITED INDICATION; CORONARY DILATATION CATHETER
Model Number 1012402-20A
Medical Device Problem Codes Inflation Problem (1310); Material Rupture (1546); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported the device is not returning.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the moderately calcified, moderately tortuous distal right coronary artery.A 1.5x20mm mini trek ii balloon dilatation catheter (bdc) partially inflated and was losing pressure.The leak was noted in the balloon during inflation.An unspecified balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported difficulty advancing the device appears to be related to operational context; however, a conclusive cause for the reported balloon rupture and inflation issue could not be determined.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a lesion in the moderately calcified, moderately tortuous distal right coronary artery.A 1.5x20mm mini trek ii balloon dilatation catheter (bdc) partially inflated and was losing pressure.The leak was noted in the balloon during inflation.An unspecified balloon was used to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.Subsequent to the initially filed report, the following information was received: the 1.5x20mm mini trek ii balloon dilatation catheter (bdc) faced resistance during advancement with the anatomy, and the balloon was inflated once to 8 atmospheres.No additional information was provided.

Brand Name
MINI TREK RX OTW LIMITED INDICATION
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key12481654
Report Number2024168-2021-08214
Device Sequence Number11730877
Product Code LOX
UDI-Device Identifier08717648180842
UDI-Public08717648180842
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1012402-20A
Device Catalogue Number1012402-20A
Device Lot Number90119G1
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/26/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/16/2021
Supplement Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1